# SDR ORJA98254

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT MHV, C-CHECK L-1 DOOR SLIDE FAILS LIGHT SYSTEM CHECK PER CARD.  REMOVED AND REPLACED DEFECTIVE L-1 DOOR SLIDE PER MM 25-62-00.  OPS CHECK GOOD.  (M)
